Poincaré bundles for families of curves

Mestrano, N. ; Ramanan, S. (1985) Poincaré bundles for families of curves Journal für die Reine und Angewandte Mathematik (Crelle's Journal), 1985 (362). pp. 169-172. ISSN 0075-4102

Full text not available from this repository.

Official URL: http://www.reference-global.com/doi/abs/10.1515/cr...

Related URL: http://dx.doi.org/10.1515/crll.1985.362.169


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:45161
Deposited On:25 Jun 2011 07:56
Last Modified:25 Jun 2011 07:56

Repository Staff Only: item control page